# SDR DXTA200400470

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605358
- Aircraft time: 916 hours, 704 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Activated
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW BRAKE PRESSURE/ANTISKID INOP (IN-FLIGHT) ANNUNCIATOR ILLUMINATED WITH RT GEAR LIGHT ILLUMINATED.  CHECKLIST CONDUCTED EMERGENCY BRAKES USED.  ITEM IS UNDER INVESTIGATION.
